# SDR 96FDEA00344

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554572
- Condition: Dented
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BS 480 BETWEEN STR 22 TO 23R.  *S/D*  TRIMMED OUT DENT IN SKIN AT BS 480 BETWEEN STRINGER, 22 TO 23R, FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER PER FEDEX SRM 53-30-3.
